Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Vertigo. No nausea, sweating and pain in ears. Suggest


I am am 49 years old. My blood pressure has always been normal, and last saw my doctor a year ago. I do not take perscription medications, i have not been taking any over the counter medications such as allergy medicene, sleeping aids, or cold medicene.

Everyday, for the last two months, i have been experiencing vertigo, and have never in my life had vertigo. Everytime i tilt my head to the right, even when i am sitting at my desk, things feel as if they are in motion, and i can feel my eyes moving, as if trying to follow a moving object, although, obviously, nothing is moving. when i tilt my head to the left, i experience the same feeling, only to a lesser degreee. This also happens to me, when i turn over to right in my bed at night, the same spinning feeling. Also happens when i tilt my head back. When i stand up, i do feel some vertigo, but it subsizes within 5 or 6 seconds. Is there something seriously wrong with me, given the amount of time i have tolerated this,and the fact, that i have never had this before. I do not feel like i am going to faint, i dont have any feelings of being nauseous, no sweating etc, and i dont have any pain in my ears. Thank you
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
most probably u are suffering with BENIGN PAROXYSMAL POSITIONAL VERTIGO.
FIRST U NEED TO CONSULT ENT SPECIALIST and then u can ty for vestibular exercises and medications
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor